# SDR SWAA2022031047915

- Difficulty date: July 29, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTCARGO PIT FLOOR PANEL 140AF FLOOR SUPPORT AT STA 727 HAS 4 EACH NUTPLATES CORRODED (ATTACHED TO PANEL); RBL 7 TO LBL 7; WL 157 / VERIFIED NEW CAP STRIP ASSY P/N 453A2611-25 ATAG WN4249 I.A.W B737-700 DWG 453A2611-25 REV F VERIFIED NEW PLATE STIFFENER P/N 453A2611-12 ATAG A02447 I.A.W B737-700 DWG 453A2611 REV C. TO BE INSTALLED ON ROUTINE CARD JPANEL-141-CLOSE
